# SDR DALA2021093005937

- Difficulty date: September 26, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 27,227 hours, 3,438 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3323 -ATO- DUE TO ECAM MESSAGE ENG 2 REV FAULT. CORRECTIVE ACTION: REPLACED RIGHT THROTTLE CONTROL UNIT AND RELAY 39CE2. FOUND RESISTANCE FLUCTUATES WHEN SHAKING AFT OF CANNON PLUG, REPLACED 4240KS HARNESS. (8036976)
